# SDR FDEA201604061162

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 80,071 hours, 17,714 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: 5D02611
- Condition: Failed
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR INOPERATIVE FROM INSIDE SWITCH.  OPERATIONS CHECKED DOOR BEFORE WORK BEGAN, DOOR OPERATIONS CHECKED GOOD.  R & R RELAY R2-177.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
